# SDR VJ970325

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF, LT GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR DOOR LIGHT OUT.  RECYCLED GEAR AND UNSAFE GEAR LIGHT REMAINED ON.  AIRCRAFT LANDED NORMAL AND WITHOUT INCIDENT.  REPLACED LT GEAR UPLOCK SWITCH.  ACCOMPLISHED LANDING GEAR TEST IAW MM 32-60 AND GEAR INDICATION NORMAL.
